MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,BIO-COMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/14/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1570bc biocomposite tenodesis screw broke during the passage of an fhl ¿ achilles tendon transfer.It remained lodged with only half its length and held the graft in place.A reinforcement was applied to the tendon.The surgical technician reported that the technique was correctly performed and that no fragments were left behind.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of an ar-1570bc, batch 15432086, that displays pieces of the biocomposite tenodesis screw.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces or improper placement of the device.Per the directions for use (dfu) dfu-0111-eo revision 3, interference screws e.Warnings 7.Preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23366400
Report Number1220246-2025-04768
Device Sequence Number21111730
Product Code HWC
UDI-Device Identifier00888867018945
UDI-Public(01)00888867018945(11)250506(17)290430(10)15432086
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1570BC
Device Lot Number15432086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown